# SDR HALA2015080300150

- Difficulty date: August 3, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 22,302 hours, 53,141 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 851AK
- Part serial: 324975
- Condition: Damaged
- Location: Captain'S
- Part time: 312 hours, 706 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

BIRD HIT THE CAPTAIN`S PITOT PROBE.  LOST CAPTAIN`S AIRSPEED INDICATIONS.  RETURN TO AIRPORT.  REMOVED THE DAMAGED PITOT PROBE IAW AMM 34-11-01-000-801.  INSTALLED A NEW PITOT PROBE IAW AMM 34-11-01-400-801.  LEAK AND HEATER OPS CHECKED GOOD.  OK FOR SERVICE.
